# SDR IPXA2014071483580

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID EICAS AND LIGHT ILLUMINATED AT TOP OF CLIMB, FL 390.  ALTN ANTI-SKID FAULT MESSAGE ALSO DISPLAYED.  LIGHT AND EICAS EXTINGUISHED AFTER 25 MINUTES, ACFT  DIVERTED.  PERFORMED BITE CHECK IAW FIM 32-42-00.  FOUND MESSAGE BOX 4-8.   R & R ANTI-SKID AUTO-BRAKE CONTROL UNIT IAW MM 32-42-01-004-001, & 32-42-01-424-042. OPS CHECKED GOOD IAW MM 32-42-01-704-010.
